# SDR YENA2023101801265

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,573 hours, 1,619 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 63600015509
- Part serial: 37980
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1515, JFK-SFO. (ETOPS) ENG 1 FIRE LOOP A FAULT AFTER ENG START ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ).  REINSTALLED 3 CLAMPS ON #1 ENG FIRE DETECTION CABLE RAIL ASSY IAW AMM 26-12-61. REFD 3809992-1 FOR OTHER CORRECTIVE ACTIONS THIS CLEARS MDDR 526325. MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED.
